Jump to content



Photo

I Need Help .- 6 Months After Last Dosage


  • Please log in to reply
4 replies to this topic

#1 sebbaj

sebbaj

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 18 July 2021 - 06:26 PM

Hello everyone. I want to keep this brief. I started duloxetine a year ago and continued taking it until january this year. I went off cold turkey due to having a number of problems, mainly braing fog and issues with recalling information/ remembering. It destroyed my life to say the least, my academical pursuits have been halted and my life is at a stance. It's been 6 months now since my last dose and i'm still expiriencing problems with rememberering and recalling information. Also caffeine worsens this problem. When I drink coffee or anything with caffeine in it, I get very foggy, angry, annoyed and irritable. 

I just want some help. I really don't know who to talk to. My doc and my psychiatrists don't take this issue seriously because memory impairment is not specified as a side effect of cymbalta. 


#2 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,601 posts
  • LocationKent, UK

Posted 18 July 2021 - 07:05 PM

Hi sebbaj and welcome....

 

I am sorry to hear of the issue you are facing. and it is not uncommon to experience these sort of symptoms as a result of stopping an antidepressant, but because you stopped so abruptly, you will have increased the effects tenfold - very rarely do people get away with stopping a drug like Cymbalta cold turkey. 

 

Avoid caffeine like the plague until this is under control. Cymbalta takes control of the precursor to adrenaline, which is known as norepinephrine. Even this far down the line, your brain will still be working out how to balance these chemicals out. Unfortunately, it can take anything up to 2 years for the brain to work these things out for itself, but you should see improvements along the way.

 

If you are not supplementing your withdrawal with anything, I would strongly suggest you start with a course of Omega 3, and a minimum of 2000mg combined EPA and DHA. We can help you find something suitable if you need further help with this. Omega has a very good means of restoring mental cognition. It may also be necessary to find another animo acid to complement the omega, but we are firm believers here to introduce one additional component at a time such that you can see the benefits clearly.

 

I personally had 10 weeks on Cymbalta, and did a 10 week withdrawal and even then I had probems recalling information when needed. It was infuriating to say the very least. Some people use the term "brain fog" - and this can be used to describe anything from a feeling of a head full of wool, or a pressure trying to release... or your thoughts being bottlenecked as you described.

 

You may find our eBook useful which can be found at the following link;

 

https://www.cymbalta...-ebook/?p=86289

 

But don't feel bad about being irritable or angry. These are mere symptoms of what you are going through - the plaster cast of the broken leg if you will. Your head needs time to heal, just like anything that has been "broken". Its tough and is a real test of patience, but that is our work here - to help people like yourself through these times, so don't hold back on what you feel happy with sharing. We will do our best to get you through this as best as we can. Make no mistake, you will get there....

 

IUN


#3 sebbaj

sebbaj

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 19 July 2021 - 03:47 AM

Thank you for your respons. It's a little annoying that I have to quit caffeine since it's the only substance that helps my productivity.- without it it's very hard to do anything. I also realized that the more caffeine I use the worse it gets. It literally gets to a point where I feel anhedonic - a blank mind without thoughts. This is so unusual since i'm diagnosed with ADHD and i've always been thinking and ruminating. 


#4 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,012 posts
  • LocationMissouri

Posted 19 July 2021 - 08:07 AM

I agree with IUN's comments entirely. This is a difficult withdrawal but you can make it through. The ebook has a ;ist of things to avoid when going through this withdrawal as well as many ideas on supplements and much more. Hang in there and keep us posted.


#5 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,601 posts
  • LocationKent, UK

Posted 19 July 2021 - 06:03 PM

a blank mind without thoughts

 

That can be a good thing!! I wish my brain could do that :)

 

I hear you about quitting the caffeine due to the productivity, but it is the lesser of two evils I'm afraid. Have you tried any other supplements in place of caffeine? Make sure you are getting plenty of B vitamins, but others such as Rhodiola (off the top of my head) may help you. 





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users